# SDR 2010FA0001234

- Difficulty date: December 7, 2010
- Submitted: December 8, 2010
- Operation: General aviation
- Aircraft: N464V
- Make and model: Beech 95-B55
- Aircraft serial: TC1028
- Aircraft time: 3,000 hours
- Engine: Cont IO470*
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Line
- Condition: Corroded
- Location: Zone 200
- Part time: 3,000 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ACCESSED & CLOSELY INSPECTED RT FUEL FLOW/PRESSURE GAGE LINE WHERE IT CROSSED DEFROST DUCT BECAUSE IT LOOKED LIKE THEY MAY BE CONTACTING.   FOUND EXTENSIVE CORROSION AT POINT OF CONTACT. AFTER LINE WAS REMOVED, SLIGHT BENDING PRESSURE CRACKED AREA WIDE OPEN AND  THAT CORROSION HAD PENETRATED INSIDE OF LINE & LINE WAS NOT LEAKING.
